# SDR SIMA0934

- Difficulty date: April 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3818 - FLOOR PROXIMITY LIGHT STRIP AT ROW 3 IS BROKEN.  MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT STRIP AT ROW 3A.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
